# SDR ASAA2017093022087

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 12,049 hours, 3,997 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  FMC FAILED.  ACFT GROUNDED.  ACCOMPLISHED FMC BITE IAW FIM 34-61, TASK 801.  LT FMC FAILED IN SENSORS PAGE WITH NO GREEN VALID ON FRONT OF FMC AND NO FMC PROMPT ON MCDU.  LEFT WOULD NOT GO INTO BITE. ACCOMPLISHED FIM 34-61, TASK 807,  FMC HARDWARE/SOFTWARE, RESET LEFT FMC, SYSTEM RESET, OPS CHECKED NORMAL. ALL GROUND TESTS PASSED.
